# SDR UALA2009081802526

- Difficulty date: August 14, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 52,965 hours, 9,651 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 162
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG MAIN BATTERY AND BATTERY CHARGER MAIN.  REPLACED MAIN BATTERY AND CHARGER.
